# SDR DL72W982434

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Puncture
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 330, HOLE IN LT ELEVATOR BALANCE BOARD ACCESS PANEL NR 9119.  REPAIRED PER SRM 55-20-3 FIG 1.
